# SDR SIMA200317602

- Difficulty date: June 23, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533405
- Part serial: NGL113802
- Condition: Failed
- Location: Hyd Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3850 - DURING APPROACH CREW REPORTED THE LANDING GEAR WOULD NOT EXTEND.  FOLLOWED QRH PROCEDURES AND GEAR EXTENDED.  AIRCRAFT LANDED WITH NO FURTHER INCIDENT REPORTED.  NOSE WHEEL STEERING SYSTEM WAS INOPERATIVE UPON LANDING.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE IAW CRJ MM.  OPERATIONAL AND LEAK CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
